# SDR ASOA2014042910424

- Difficulty date: April 1, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB RBL 18.00, WL 107 HAS INDICATION NOTED APPROX 1.0" IN LENGTH, 50 PERCENT FSH, FAILED NDT INSPECTION.  PERFORMED CUTOUT OF BULKHEAD WEB IAW REO: 601R-53-61-5250.  COMPLIED WITH REO:601R-53-61-5250 IAW NDTM PT 1 51-20-06.  C/W REO 601R-53-61-5250 AT RBL 18.
